Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 9 of 14 found articles
 
 
  Numerical solution of the problem of the theory of point explosion in Lagrangian coordinates. Some new results
 
 
Title: Numerical solution of the problem of the theory of point explosion in Lagrangian coordinates. Some new results
Author: Shevelev, Yu. D.
Andrushchenko, V. A.
Murashkin, I. V.
Appeared in: Mathematical models and computer simulations
Paging: Volume 4 (2012) nr. 2 pages 210-218
Year: 2012
Contents:
Publisher: SP MAIK Nauka/Interperiodica, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 9 of 14 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands
Toegankelijkheidsverklaring